Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


No side effects?
Feb 15, 2004

Dear Dr., I was a procrastinater on my hepC, 2b, 8 million viralload treatment because of the so called side effects. I initiated the Peg/interferon program 3 days ago. I have no side effects. I actually think I sleep better, which would set off a chain reaction of positive events. I am speculating that I injected myself wrong? What of people have abolutely no side effects? Will the side effects come later? Thank you for you time and service.

Response from Dr. Lee

There are many people who have no significant side effects from the medication. You may just be lucky! Then again, perhaps your next dose will be associated with more side effects. The effects can certainly vary from injectin to injection. If you are truly concerned that you may have given the injection incorrectly, ask your doctor if you can go to their office when it is time for your next injection. Then, give it to yourself, the same way, but with a knowledgable observer to "critique" your technique.



Previous
Drugs - Combivir and Retrovir
Next
taking 2 PI's alone

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement